# SDR ASAA12511191

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 10018H4516
- Condition: Overheated
- Location: Cockpit
- Part time: 6,947 hours, 2,258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW OVERHEAT.  BOTH R1 WINDOW HEAT CIRCUITS ARE BAD.  R1 WINDOW REQUIRES REPLACEMENT.  SENSOR FAULT WHCU R FRONT CHANGED SENSOR SWITCH 51079 TO SPARE NO HELP SWAPPED WHCU R FRONT WITH WHCU L SIDE PROBLEM STAYS WITH R FRONT.  RETURNED WHCU'S TO ORIGINAL LOCATION.  OVERHEAT LIGHT COMES ON AS SOON AS SWITCH IS PLACED FROM OFF TO ON.  RETURNED SENSOR SWITCH 51079 TO PRIMARY.  REPLACED R1 WINDOW REF AMM 56 11 11 400 801.
